| Model Number |
15 |
| Medical Device Problem Code |
Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/04/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The customer contacted stryker to report that their device's keypad was not working.In this state the device may not be able to deliver defibrillation therapy if needed.There was no patient involvement reported with the event.
Additional Manufacturer Narrative
Stryker evaluated the customer's device and verified the reported issue.The issue occurred intermittently.Stryker reseated all internal connections on the front case.The ribbon cable between the front and the rear case was also reseated.After reseating connections further testing could not reproduce the issue.The device worked properly after rebooting.The cause of the reported issue could not be determined.After completing planned maintenance proper device operation was observed through functional and performance testing.The device was returned to the customer for use.